RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 104, Issue 2  


On Differential Invariants and Classification of Ordinary Differential Equations of the Form $y-A(x,y)y'+B(x,y)$
P. V. Bibikov
163
On Double Sums with Multiplicative Characters
A. S. Volostnov
174
Universal Approach to the Arithmetics of Formal Groups
S. V. Vostokov, I. L. Klimovitskii, P. N. Pital
183
On Locally Bounded Solutions of the Cauchy Problem for a First-Order Quasilinear Equation with Power Flux Function
L. V. Gargyants
191
Estimates of Oscillatory Integrals with a Damping Factor
I. A. Ikromov, Sh. A. Muranov
200
Application of the Averaging Principle to the Study of the Dynamics of the Delay Logistic Equation
S. A. Kashchenko
216
On the Asymptotic Behavior of Solutions to Two-Term Differential Equations with Singular Coefficients
N. N. Konechnaja, K. A. Mirzoev, A. A. Shkalikov
231
Poisson Total Boundedness of Solutions of Systems of Differential Equations and Lyapunov Vector Functions
K. S. Lapin
243
Bernstein's Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space $L_0$
A. O. Leont'eva
255
Normality in Free Topological Groups
O. I. Pavlov
265
Quasiuniversal Fourier–Walsh Series for the Classes $L^p[0,1]$, $p>1$
A. A. Sargsyan
273
Invariant Estimates of Two-Dimensional Oscillatory Integrals
A. R. Safarov
289
Comparison of Some Trigonometric Integrals
P. A. Sworovsky, V. A. Skvortsov
301
Sequences of Endomorphism Groups of Abelian Groups
E. A. Timoshenko, A. V. Tsarev
309

Brief Communications
The Paranormality of Subsets of Hyperspaces and Function Spaces
A. V. Bogomolov
318

Papers published in the English version of the journal
Variational Primitive of a Differential form
Ammar Alsaedy
161–166
On $\beta$-Matrix Models with Singular Potential
Mohamed Bouali
176–196
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018